# SDR RAIA00212362

- Difficulty date: December 22, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 25,757 hours, 25,642 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 35133672101
- Part serial: X108
- Condition: Malfunctioned
- Part time: 25,757 hours, 25,642 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5460-STL- THE "T/O INHI" LIGHT FAILS TO STAY ILLUMINATED BEFORE TAKE-OFF. MAINTENANCE REMOVED AND REPLACED THE CENTRAL CREW ALERT SYSTEM DISPLAY, OPS CK OK.
